View Full Version : Painful sensation

05-22-2015, 07:16 PM
I have a really painful sensation in my scalp near my areas being affected by mpb. I heard this happens on propecia and I haven't even taken propecia yet. Is it a bad idea to start propecia with this pain? I heard accutane is better to use when you have this sensation. I have no idea what's causing it but it keeps painfully reminding me of my fate and it gives me the impression that I have severe balding. No one else really seems to have this?? What should I do?

05-22-2015, 07:29 PM
Do you use minoxidil at all? I was on finasteride and minox and got that pain sensation at one year and my hairline deteriorated.. My brother, however, never had any any pain or anything and his hairline receeded. I blame it on one of my treatments.

I quit minoxidil in December, but I think fin was the cause. It's truly unpredictable, but if you are using topicals, give them a break.

05-23-2015, 05:45 AM
Haven't used anything. Been too afraid to.